# SDR DALA2019081204704

- Difficulty date: August 12, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 80,095 hours, 36,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Intermittent
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT THE R3 DOOR SLIDE ARMED INDICATION WAS INTERMITTENT. INSPECTED AND OPERATED DOOR ARMING ON R3 DOOR PER TSM 52-13-00- 810-809A. NO FAULTS FOUND. NO HISTORY.
